# SDR CALA2025101610167

- Difficulty date: October 2, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N37413
- Make and model: Boeing 737924ER
- Aircraft serial: 31664
- Aircraft time: 52,048 hours, 18,669 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11518
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA2500-13122 OPS 011 F.S 727K TO 727L RT SIDE STRINGER 5R WAP#3 & GROUND CLIP INTERFERES WITH THE INTERCOSTAL INSTALLATION REQUESTING ENGINEERING ASSISTANCE. SUPPORT TASK NSA EMX NR 00224 ESFR CREATED FOR INT DURING CXF MOD. RELOCATED GROUND CLIP AND WAP #3 FROM BETWEEN 727K AND 727L R/H SIDE STR 5R IAW UAL ECRA 4435-04623 REV B AND UAL AVO 15480 REV A  . CIR COMPLIED WITH. NOTED RELOCATED GROUND CLIP AND WAP #3 FROM BETWEEN 727K AND 727L R/H SIDE STR 5R IAW UAL ECRA 4435-04623 REV B AND UAL AVO 15480 REV A WITH NI DEVIATIONS FOR WORK ACCOMPLISHED SEE NSA EMX NR 00224 AND HANGER N/R 6228589. CIR COMPLIED WITH AND SFR 2011 ATTACHED.
